# SDR REXA201200108

- Difficulty date: January 10, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- Aircraft time: 15,321 hours, 12,875 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Tape
- Condition: Dislodged
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING FOR MOMENTARY LAV SMOKE INDICATION IN LAV.  REMOVED OLD SPEED TAPE, THAT HAD BECOME DISLOGED, REAPPLIED SPEED TAPE IAW PA 21-009.  OK FOR SERVICE.
